No Menstruation For 2 Months And May KB Injection?
I want to ask, I did not menstruate for 2 months. My last menstrual period was June 27-June. And on the 4th day I injected the schedule. Then on July 2 my next KB schedule. But I have never menstruated until now. That’s how I do, do I have to keep injecting you?
Good morning, thanks for asking at HealthReplies.com. KB injection is a method of contraception that works by injecting certain hormones into a person's body. This injected hormone will later disrupt the body's natural hormone balance and prevent the egg cells from meeting sperm cells and ultimately prevent pregnancy from occurring. The concept is more or less the same in other hormonal contraceptives, such as birth control pills and implants / implants. The difference is only birth control pills have been planted, and implants are planted.
Regarding your question, as we mentioned before that the hormones put in the body will disturb the balance of hormones. Hormones that are not balanced in the body, the effect is not only pregnancy that is prevented, but there are also impacts in the form of weight gain, the appearance of acne, mood swings and disruption of the menstrual cycle. Either the menstrual cycle becomes more frequent, the interval is uncertain, too short, or even not at all.
So what you experience is a normal thing that happens and is found in users of family planning injections. In fact, not a few women who use family planning injections for years, and during that time he did not menstruate. Schedule of family planning injections You do not need to be disturbed by this abnormal menstruation. The benchmark remains the same date every month if you use a 1-month KB injection, and every 3 months if you use a 3-month KB injection. If there is still something that you are doubtful about, consult directly with your obstetrician to avoid any misunderstanding. So, hopefully answering your question.